| Model Number |
SRLP-190 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade ii/iii.
Event or Problem Description
Healthcare professional reported a left side capsular contracture grade iii ,"cosmetic dissatisfaction with the appearance of the breast", and "slightly folded" device has been explanted.
Event or Problem Description
Healthcare professional reported, a left side capsular contracture, grade iii."cosmetic dissatisfaction with the appearance of the breast", and "slightly folded".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm, as it is a medical event.Not related to the device.Unsatisfactory result: unable to confirm, as it is a medical event.Not related to the device.Crease/folding of implant: crease flat observed, on the surface of the shell.Additional observations: white particles on the surface of the shell.No further actions are required, as the device was implanted.